# SDR IPXA2023082411302

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 20,252 hours, 2,974 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unlatched
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK DOOR NOT LATCHES AFTER LOADING FINSH MAIN CARGO DOOR CHECKED AND CLOSED IAW AMM 52-32-00-201 REV.42 CRN97067955 / RADEGAST / Q9DY421Y
